# SDR SWAA2024071600102

- Difficulty date: June 10, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING DOOR CUTOUT RETAINER UPPER SILL AT FWD CARGO COMPARTMENT (3E/A) 2024-357616<[01] INSTALLED RETAINER UPPER LOCATED ON DOOR CUTOUT SILL AT FWD CARGO COMPARTMENT (3E/A) IAW B737-700 SRM 51-40-02-0G-0;[02] INSTALLED RETAINER UPPER LOCATED ON DOOR CUTOUT SILL AT FWD CARGO COMPARTMENT (3E/A) IAW B737-700 SRM 51-40-02-0G-0 TASK CERTIFIED
